# SDR DHL2006770504

- Difficulty date: September 30, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, BS 660, STR 27R, DENT IN FRAME RADIUS.  CUT OUT DAMAGED AREA SIZE 1.25" BY 1.625" IAW B727 SRM 51-40-3 FIG 1.  FAB DOUBLER WITH 7075-0, .071, SIZE 15" BY 4", PO NR 9003817 IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  HEAT TREATED DOUBLER FROM 7075-0 TO 7075-T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED AND PRIMED DOUBLER REPAIR IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-3 FIG 1.
